MathSciNet Relay Station
MathSciNet bibliographic data
MR481734 41A05 (41A15)
McAllister, David F.; Roulier, John A. Interpolation by convex quadratic splines. Math. Comp. 32 (1978), no. 144, 1154–1162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement